# SDR WRNA200700012

- Difficulty date: February 21, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 48,523 hours, 25,822 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM IND, NOSE LANDING GEAR FAILED TO RETRACT, PERFORMED ABNORMAL CHECK LIST AND DIVERTED TO GSO AND MADE A SAFE LANDING.  PERFORMED NORMAL EXTENSION AND RETRACTION OF SYSTEM 1 AND 2, NO DEFECTS NOTED, AIRCRAFT RELEASED TO SERVICE.
